# SDR DALA2015050703148

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 55,159 hours, 10,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1340
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK FOUND CORROSION AT STA 1340 AND RBL 88.5. REFER TO CPCP TASK NR 53-646-00. CORROSION REMOVED AND ACCOMPLISHED IAW ERA 534282-14, REV ORIGINAL SKETCH 1, DETAIL D.
